MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL SYSTEMS BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Model Number 303369
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd threaded lock cannula leaked during use.The following information was provided by the initial reporter: leakage occurred from a injection site.Customer suspects the cannula part was broken.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: several photos and one used physical threaded lock sample were received.The sample was visually evaluated.No apparent molding defects were observed with the returned piece, which was from cavity 26.Damage was observed to both ears on the luer connection.Since the sample had been manipulated it is possible the observed small amount of damage to the luer ears were a result of user manipulation.It is unclear whether that is related to the reported leakage issue.The sample was forwarded to bd sandy for evaluation to confirm whether any molding defects were present.Upon visual examination, no defects were observed to the cannula.It was also determined that the cavity number for the sample is 26.Minor damage was observed to the luer threads indicative of being mated to a male luer lock device.The part was assembled with an interlink connecter in the large threaded end and leak tested with air at 8 psi under water per qcge-184 version c.No evidence of leakage was observed.The defect of leakage could not be confirmed and there is no physical nonconformity in the part that would cause leakage.The dhr for sublot number 8156644 has been reviewed.No related quality issues or process deviations were noted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: f.10.Device codes: 1069.

Brand Name
BD THREADED LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10047973
Report Number1213809-2020-00300
Device Sequence Number16914728
Product Code FMI
UDI-Device Identifier30382903033691
UDI-Public30382903033691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2024
Device Model Number303369
Device Catalogue Number303369
Device Lot Number9340414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2020
Initial Date Received by Manufacturer 04/22/2020
Supplement Date Received by Manufacturer04/22/2020
04/22/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date05/20/2020
06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;